Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    17
  • views
    7941

Entries in this blog

 

1 Year Post Claravis

So it has been one year since I started Claravis. After 6 months I started to get some acne back and I freaked out a little. However the acne wasn't the same inflamed, infected stuff I used to get. I have adjusted back to my normal skin where I get some mild breakouts here and there and a few big pimples occasionally, like right now where I have a big one forming on my chin but that's it. It is hard readjusting after going from bad skin to perfect skin to now normal skin. I do not regret claravi

sunandsnow5

sunandsnow5

12/04/12

Last Reply:
12/04/12

 

3 Weeks Post Claravis

So due to my skin becoming very difficult I stopped my Claravis treatment at the 4 month mark instead of the 5 month. I have no regrets. I have not really had any acne since. My skin is still very sensitive and flushes easily. Overall though in time I think it will gradually toughen up a bit. Any questions just message me. Best of luck!

sunandsnow5

sunandsnow5

04/02/12

 

The Pain Of A Bad Blood Draw And One Month Left

So last Thursday I had my sixth and last blood drawing for my accutane. I couldn't wait to get this over with. The person stuck my arm and I felt an intense buzzing sensation in my wrist but sat through it. I left happy to be done with all these bad blood drawing. I didn't realize that the person did something to my nerve. After a couple days I noticed I am unable to straighten my arm without intense pain in my wrist. As I write currently I am still very restricted to the point a sling is necess

sunandsnow5

sunandsnow5

03/01/12

 

Almost End Of 4 Months Claravis

So besides being sick I am pretty happy with my skin. The redness/ flushing of the cheeks has gotten better. I can control it decently sometimes. No real acne- haven't had any for a very long time. I am still taking 40 mg though I might bump up to 60 mg when I am not as sick and taking antibiotics. Posted a new pic of my face. Side effects: dry skin and lips, flushing. Best of luck!

sunandsnow5

sunandsnow5

02/15/12

 

Almost Done With 3 Months On Claravis

So this friday will be the end of 3 months of Claravis, 2 more to go. So I was supposed to be on 80 mg this month and once I started back to college things got really bad. The stress from working out my schedule and such affected me a lot. I got the worst headaches and my face flushed very red at any moment. It was pretty embarrassing. I called my derm and they told me I would be lowered back to 60 mg when I go back in and to finish off my pills this month by taking 40 mg one day and 80 mg

sunandsnow5

sunandsnow5

01/22/12

Last Reply:
02/16/12

 

Week 9 And Some Minor Breakouts

So I have been on 80 mg for the past week and I have noticed my back pain increasing. This week I got some of my old acne- a couple inflamed spots on my cheeks. It was annoying because after 2 weeks of no real acne they decided to show up around my birthday. But now they are healing and one of my small cysts out of three is finally healing. It is no where near as bad as my acne used to be and it can be hard to remember that after having 2 weeks of clear skin. Still have three months left at 80 m

sunandsnow5

sunandsnow5

01/06/12

 

Week 8

So I am actually going in for my two month check up today. Face has no new acne but I still have a couple small stubborn cysts- 2 in my cheek and one under my jaw. They haven't gone away in weeks. The plus is I have no real new acne. I had some minor spots that were gone in a few days and hardly more then a whitehead. Side effects: Dry lips, bloody noses, back pain, some flushing, small rashes from dry skin Best of luck Kelly

sunandsnow5

sunandsnow5

12/30/11

 

7Th Week: Flushing Is Not Pretty

Hey, So I am reaching almost 7th week on claravis. The 2 month mark will be coming up soon and then back to school. This week I noticed a couple new spots forming and to my surprise even the ones on my cheeks were not that bad. I still have some spots- small cysts that are being stubborn but they aren't painful or very noticeable Just a brief update. I am starting to flush very easily. Usually happens at least once day. I am going to talk to my doctor about this next week. I am pale

sunandsnow5

sunandsnow5

12/22/11

 

Week 6: So Much Better

Hey, So after a stressful finals week and breakout in Week 5 I am very happy to say I haven't gotten any new acne since then. It has been 7 days and so far no new acne or even signs of new acne. I still have some spots healing up, I have noticed it takes some spots a lot longer to heal up because they dry out and just stay there. Still better then not having any new spots. I actually went to the gym yesterday and did not care as much that people would be looking at the spots. I went to den

sunandsnow5

sunandsnow5

12/15/11

 

5Th Week: Finals And Stress Do Not Help Skin

Hey, So last Friday and I went to my derm for the end of my first month. My skin was actually getting very clear minus the red marks that are left but I was feeling a lot better. I am going to be bumped up to 60 mg but due to my pharmacy not having it in stock on that day I could not get it. I had to get back up to college for finals. So I am going to start 60 mg this Saturday. Blood work came back that my cholesterol was slightly elevated. Looks like I need to eat a ton of cheerios

sunandsnow5

sunandsnow5

12/07/11

 

Day 25 And Worst Needle Experience

So, I don't know if anyone had their derm do a two week accutane lab work check. This first month I will have had blood drawn three times- beginning middle, and end. Well for my two week blood draw I couldn't find time until this past week due to school. I am normally fine with blood and needles, the nurses complain about my small veins yet they always stick it on the first time. So at the lab I went through the same thing, the nurse before she sticks the needle in bitches about my veins

sunandsnow5

sunandsnow5

11/28/11

Last Reply:
11/30/11

 

3 Week Mark

So, Today is my third full week on claravis 40 mg and right now it is going fine besides the breakout. My cheeks are still now getting painful pustules and they are deep. The only improvement has been more with my jawline. If I do get any acne it is not severe and goes away pretty quickly. Besides the acne my only side effect is my lips drying out. Dr. Dan's is working great. i can even put lip stain on and they look fine My skin though I do moisturize is staying pretty normal. Best of lu

sunandsnow5

sunandsnow5

11/24/11

 

Day 16

So, My skin was pretty clear this entire week. Now I think I am starting to feel some more forming but I am just so happy to have had a relatively clear week. It makes better sense to realize that whatever breakouts will occur are just part of the healing process. My forehead is pretty smooth and I can't wait for in a few months for my cheeks and jawline to finally match that. Side effects remain consistently the dry lips. My face still isn't dry really at all. Headaches have pretty

sunandsnow5

sunandsnow5

11/19/11

 

Day 11

I am pretty happy to have woken up two days in a row with no more big red spot on my face! I am a bit reluctant to be fully happy though because especially in this first month breakouts are more likely and such. But for today I can be happier with my skin. It would be close to clear if these few pimples from the weekend went away. They were monsters but they are healing and I have not picked! Again my skin on my forehead and chin, are actually more shiny now (I never had a very oily face).

sunandsnow5

sunandsnow5

11/14/11

Last Reply:
11/19/11

 

Day 8

So, Finished the first week of Claravis and nothing too overwhelming. The headaches have subsided a bit which helps a lot because finals week is less then a month away now. As for my skin it is hard to say, I am still getting the same infected spots that magically appear overnight and run their course for a week and then heal. The only difference is the placement and whiteheads. I have seen a couple random whiteheads which I don't mind at all. The placement of the other acne is getting mor

sunandsnow5

sunandsnow5

11/12/11

Last Reply:
11/15/11

 

Day 6 Of Claravis

Hi, My name is Kelly and I am 19 years old. A little bit of my history with acne is actually quite brief. Since puberty I was fortunate enough to avoid any severe acne and now, as I think back currently, how much I would love to have those few whiteheads that used to be my worst pimples. This past summer- June I started a generic birth control for the first time in my life. Within a few days I was feeling very sick to my stomach and I stopped after one month. The next month I got a ve

sunandsnow5

sunandsnow5

11/10/11

Last Reply:
12/08/11

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×